# SDR USAA960539

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 312
- Part time: 19,209 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND CORROSION AROUND CAP HOLES FLOOR BEAM BS 312 BL 0 TO LBL 28.  SPLICED 'T' CAP AND DOUBLERS, REPAIRED PER TR 53-10-13.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
